# SDR SWIA202052645

- Difficulty date: August 22, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR WHEEL WELL PANEL ATTACHED WING TO FUSELAGE FAIRING MOUNTING STRUCTURE ON THE BOTTOM OF THE CENTER WING IS CRACKED FS 693.00-FS 702.00, FLAGGED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED WITH NEW PART FAIRING MOUNTING STRUCTURE.  COMPLIED WITH CRJ-700 SRM.
